| Catalog Number |
966310 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that all 3 instruments was broke.No surgical delay.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device did not confirm the reported breakage.The investigation did find evidence of deformation and wear making the device non-functional.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.